Jump to ContentJump to Main Navigation
Show Summary Details

Journal für die reine und angewandte Mathematik

Managing Editor: Weissauer, Rainer

Ed. by Colding, Tobias / Cuntz, Joachim / Huybrechts, Daniel / Hwang, Jun-Muk

IMPACT FACTOR increased in 2015: 1.616
5-year IMPACT FACTOR: 1.690
Rank 18 out of 312 in category Mathematics in the 2015 Thomson Reuters Journal Citation Report/Science Edition

SCImago Journal Rank (SJR) 2015: 3.614
Source Normalized Impact per Paper (SNIP) 2015: 1.901
Impact per Publication (IPP) 2015: 1.302

Mathematical Citation Quotient (MCQ) 2015: 1.53

299,00 € / $449.00 / £225.00*

See all formats and pricing
Select Volume and Issue


Estimates for boundary-bubbling solutions to an elliptic Neumann problem

Changfeng Gui / Chang-Shou Lin

Citation Information: Journal für die reine und angewandte Mathematik (Crelles Journal). Volume 2002, Issue 546, Pages 201–235, ISSN (Online) 1435-5345, ISSN (Print) 0075-4102, DOI: 10.1515/crll.2002.044, January 2006

Publication History

Published Online:

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

YanYan Li and Lei Zhang
Journal d'Analyse Mathématique, 2003, Volume 90, Number 1, Page 27
Changshou Lin, Liping Wang, and Juncheng Wei
Calculus of Variations and Partial Differential Equations, 2007, Volume 30, Number 2, Page 153
Monica Musso and Jun Yang
Communications in Partial Differential Equations, 2014, Volume 39, Number 6, Page 1048
Olivier Rey and Juncheng Wei
Journal of Functional Analysis, 2004, Volume 212, Number 2, Page 472
Manuel del Pino, Monica Musso, and Angela Pistoia
Annales de l'Institut Henri Poincare (C) Non Linear Analysis, 2005, Volume 22, Number 1, Page 45
Pierpaolo Esposito
Annales de l'Institut Henri Poincare (C) Non Linear Analysis, 2007, Volume 24, Number 4, Page 629
Juncheng Wei and Shusen Yan
Journal de Mathématiques Pures et Appliquées, 2007, Volume 88, Number 4, Page 350

Comments (0)

Please log in or register to comment.